# SDR UIEA200700207

- Difficulty date: April 25, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 30,721 hours, 4,676 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Bs 2100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-4 CHECK IN SYD, BULK CARGO FLOOR WAS FOUND PUNCTURED AT TWO PLACES, SIZE 1"BY 1" AND .5" BY .5" WHEN FLOOR WAS REMOVED.  REPAIRED IAW XEO- 53-042407.
